# SDR DXTA2025011001872

- Difficulty date: January 7, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N259QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6195
- Aircraft time: 1,118 hours, 665 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 18084928
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JUST AFTER T/O (BEFORE TRANSFERRING BLEEDS TO ENGINES) SMOKE AND HEAVY CONDENSATION IN THE COCKPIT.  SMOKE IN CABIN(PASSENGERS NOTICED).  DECLARED EMERGENCY DONNED MASKS IMMEDIATELY ASKED FOR RETURN TO DEPARTURE AIRPORT. COMPLETED CHECKLISTS AND LANDED BELOW MAX LANDING WEIGHT.  NORMAL LANDING.  DEICING PROCEDURES FOLLOWED FOR TYPE 1 AND 4.  ENGINES AND APU RUNNING.  FILLED OUT A FORM AT THE FBO TO ESTABLISH CONFIGURATION AND REQUEST FOR DEICING 1/4.  FOLLOW THE AOM PROCEDURES FOR AFTER DEICING PROCEDURES. CORRECTIVE ACTION: REPLACED WATER SEPARATORS. OPS CHECK GOOD. IAW AMM 21-51-00
